# SDR FDEA201106222385

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577132521200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ROLLER TRAY IN FWD CARGO COMPT BETWEEN FRAMES 29 AND 30 HAS 2 EA AREAS OF   CORROSION ON OTBD FLANGE BLENDED CORROSION IAW SRM 517-74-10 AND FOUND CORROSION TO BE OUT OF LIMITS IAW 53-10-15, PG 108.  REPAIR ROLLER TRACK IAW SRM 53-10-15, FIG 202.
